# SDR ASAA2023010971451

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 3,632 hours, 1,074 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAP FAIL FLAG ON FO ND AND NO VSPD ON FO PFD. GROUNDED - YES. REF B737-9 IFIM TASK 31-00-00-810-803 FOUND R/H FMC AND L/H FMC INT FAULT USED TRANSFER SWITCH AND FAULT RESET WITH NO ACTIVE OR FDE.
